MathSciNet Relay Station
MathSciNet bibliographic data
MR1733148 (2000i:60092) 60J65 (60G40 60H10 60J25)
Groeneboom, Piet; Jongbloed, Geurt; Wellner, Jon A. Integrated Brownian motion, conditioned to be positive. Ann. Probab. 27 (1999), no. 3, 1283–1303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement